# SDR MALA964908

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE LEFT LOWER INBOARD WING SKIN TO NACELLE ATTACH ANGLE.  THEY STOP DRILLED THE CRACK AND INSTALLED A REPAIR DOUBLER IAW FAC ARP 54-20-9101.  (M)
